MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, PERCUTANEOUS, CUTTING/SCORING

BOSTON SCIENTIFIC CORPORATION 2CM PERIPHERAL CUTTING BALLOON; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 24628
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that balloon deflation issue occurred, requiring the use of a needle to deflate it.An 8.00mm/2.0cm/50cm peripheral cutting balloon was advanced for dilation.During the procedure, the balloon was inflated to less than 10 atmospheres; however, the balloon would not deflate during the attempt to deflate it.Multiple attempts were made, but the attempts were unsuccessful.The physician had to place a small needle through the patient's skin to puncture the balloon in the patient's arm.A fistula was being treated in the arm and the vessel is really superficial so placing a needle is a very easy process to get to the balloon.It took 5 minutes to deflate the balloon.The balloon was fully deflated and removed intact, and the procedure was completed with this device.There were no patient complications as a result of this event.

Brand Name
2CM PERIPHERAL CUTTING BALLOON
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22588608
Report Number2124215-2025-48331
Device Sequence Number9052356
Product Code PNO
UDI-Device Identifier08714729813798
UDI-Public(01)08714729813798(17)261030(10)35180772
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K151253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24628
Device Catalogue Number24628
Device Lot Number0035180772
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/24/2025
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown